Skip to main content

Research Repository

Advanced Search

Thermodynamics of quantum-jump trajectories of open quantum systems subject to stochastic resetting

Perfetto, Gabriele; Carollo, Federico; Lesanovsky, Igor

Thermodynamics of quantum-jump trajectories of open quantum systems subject to stochastic resetting Thumbnail


Authors

Gabriele Perfetto

Federico Carollo



Abstract

We consider Markovian open quantum systems subject to stochastic resetting, which means that the dissipative time evolution is reset at randomly distributed times to the initial state. We show that the ensuing dynamics is non-Markovian and has the form of a generalized Lindblad equation. Interestingly, the statistics of quantum-jumps can be exactly derived. This is achieved by combining techniques from the thermodynamics of quantum-jump trajectories with the renewal structure of the resetting dynamics. We consider as an application of our analysis a driven two-level and an intermittent three-level system. Our findings show that stochastic resetting may be exploited as a tool to tailor the statistics of the quantum-jump trajectories and the dynamical phases of open quantum systems.

Citation

Perfetto, G., Carollo, F., & Lesanovsky, I. (2022). Thermodynamics of quantum-jump trajectories of open quantum systems subject to stochastic resetting. SciPost Physics, 13(4), Article 079. https://doi.org/10.21468/SciPostPhys.13.4.079

Journal Article Type Article
Acceptance Date Aug 18, 2022
Online Publication Date Oct 4, 2022
Publication Date Oct 4, 2022
Deposit Date Aug 25, 2022
Publicly Available Date Oct 4, 2022
Journal SciPost Physics
Electronic ISSN 2542-4653
Publisher Stichting SciPost
Peer Reviewed Peer Reviewed
Volume 13
Issue 4
Article Number 079
DOI https://doi.org/10.21468/SciPostPhys.13.4.079
Keywords General Physics and Astronomy
Public URL https://nottingham-repository.worktribe.com/output/10364429
Publisher URL https://scipost.org/SciPostPhys.13.4.079

Files




You might also like



Downloadable Citations